# SDR ASAA2015041211314

- Difficulty date: April 12, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 27,095 hours, 8,280 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFERRING TO APU PWR FROM GROUND PUSH LOST SAT COM PROMPT ON FMC/ACARS MENU.  ACFT GROUNDED. ACCOMPLISHED QRH.  QRH PROCEDURE RESTORED SAT COM.
